question-icon

Is Biperiden safe to take with Olanzapine and Quetiapine?

default
Posted on Thu, 2 Aug 2018
Question: Hi,

I know biperiden is not worthy with olanzapine, but if my mom was prescribed both olanzapine and quetiapine, is biperiden necessary?
It causes a lot of side-effects, the most damaging being constipation, which is dangerous if becomes chronic.
Thanks


doctor
Answered by Dr. Soujanya (1 hour later)
Brief Answer:
Brief answer. I recommend biperiden with dual antipsychotics

Detailed Answer:
Detailed answer
Hi XXXXXXX
Welcome to health care magic,
I have gone through your query and understand your concern towards side effects of biperidon
Considering her age, I would recommend you to take biperidon with two antipsychotics
Olanzapine may not have much anti Parkinson side effects, but that is not the only situation always as some individuals may respond differently to some drugs
So, I advise you to try to get remedy for its side effects such as constipation, dry mouth by drinking excess water, consuming high fibre diet, if doesn't work, you can also try some laxatives like cremaffin plus syrup etc
So, I would advise you to discuss with your doctor regarding these side effects and get remedy
Hope this information would help you
Feel free to ask any further questions
Thank you
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Soujanya

Psychiatrist

Practicing since :2008

Answered : 706 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is Biperiden safe to take with Olanzapine and Quetiapine?

Brief Answer: Brief answer. I recommend biperiden with dual antipsychotics Detailed Answer: Detailed answer Hi XXXXXXX Welcome to health care magic, I have gone through your query and understand your concern towards side effects of biperidon Considering her age, I would recommend you to take biperidon with two antipsychotics Olanzapine may not have much anti Parkinson side effects, but that is not the only situation always as some individuals may respond differently to some drugs So, I advise you to try to get remedy for its side effects such as constipation, dry mouth by drinking excess water, consuming high fibre diet, if doesn't work, you can also try some laxatives like cremaffin plus syrup etc So, I would advise you to discuss with your doctor regarding these side effects and get remedy Hope this information would help you Feel free to ask any further questions Thank you